# SDR ALGA096916

- Difficulty date: August 10, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N510AL
- Make and model: Urocop EC120B
- Aircraft serial: 1251
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: C631A1103101
- Part serial: M002
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACKED LAMINATES ON DISC PACK.  REPLACED WITH NEW PART IN FIELD.
